Lamictal Acne

Lamictal Acne post image

Lamictal acne is a result of taking lamictal, a drug prescribed to epileptic patients, those suffering from bipolar symptoms or depression.  Acne breakout can often occur as a reaction to the medication.

In case the acne condition has persisted for a longer duration and does not simply go away it is recommended that a person reduce the dosage of the medication slowly and then check the results. Often diet is associated with acne breakouts. The medication might be an allergic reaction to any food items being consumed therefore one needs to consult a doctor and ask for a favorable diet plan that does not cause an allergic reaction or acne breakout after taking lamictal.

An acne diet is generally recommended since it is risk free, does not carry side effects and also improves the overall health of the skin by removing harmful toxins’ chemicals from the body without the use of any kind of medication.

Taking lamictal also increases skin sensitivity and causes the acne to develop further usually near the jawline. It would be favorable to avoid wearing collar shirts that rub the jawline or helmet buckles that need to be tied around the jaw. Constant rubbing of the affected area will only make the acne condition worse. Shaving or removing hair around the jawline should also be avoided since it can further aggravate the condition. It is also recommended that if the acne condition gets worse as a result of taking lamictal a person consult a doctor who can prescribe the necessary steps to avoid further damage to health and the skin.

Some other side effects of lamictal include changes in vision; a person’s vision might become blurry or a person might see double vision. The medication also causes dizziness and headaches. It some cases it also causes abdominal pains, diarrhea and vomiting. Another side effect of lamictal is that it can cause insomnia where a person might suffer from interrupted and disturbed sleep.

Helen has been an expert in skin health writing specifically on the subject of acne. Her work has been published on various websites and magazines and provides insightful advice for skin disease, home remedies for acne sufferers.

I am an expert in skin health writing specifically on the subject of acne. My work has been published on various websites and magazines and provides insightful advice for skin disease, home remedies for acne sufferers.
1 comment… add one
  • Rebecca

    I take Lamictal for trigeminal neuralgia. My doctor recently increased the dosage and I’ve noticed some severe acne around my chin. I’ve never had acne like this in my life and I’m 47 years old. He said that Lamictal does not cause acne. Do you know where I can find some research?

Leave a Comment